| Model Number |
2H7462 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system secondary medication sets with duo-vent spike leaked from the air vent.The nurse opened the air intake and unspecified chemotherapy leaked out of the set.This occurred during the end of treatment.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: b5, f10/h6: medical device problem codes (add code), h6, h11.B5: further information received specified that the blue piece of the air intake would come off at times when opening the intake.H11: the devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.